# SDR AALA960569

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N415AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49326
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833708
- Condition: Defective
- Location: Nlg
- Component: Eldec
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW - FLT 2233 - EN ROUTE ORD/DFW - DURING CRUISE, NOSE LANDING GEAR UNSAFE LIGHT ILLUMINATED EACH TIME AIRCRAFT MADE A TURN.  NO OTHER ABNORMAL INDICATIONS AND AIRCRAFT PROCEEDED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED NOSE LANDING GEAR UPLOCK SENSOR.  ACCOMPLISHED NOSE LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
